Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Removed copper T last week. Getting stomach pain. Related?

Hi, my name is swathi, I am 30 years old, one child, since 2months back I am suffering stomach pain, already I inside coppert,since 2years back, recently that device is uncofrtable in cervical canal, so, 1 week back that is removed, so my right ovary 19*18mm cyst is there, what is this, this is normal cyst right, so please give me good suggestion.
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
The cyst is most likely to regress on its own as owing to the size, functional cyst is most likely. The pain you suffered could be due to the misplaced IUD. You should get a regular follow up with your gynecologist along with serial sonograms to follow the course of the cyst. If you wish to continue contraception, choose those methods which allow ovulation to continue as suppression of ovulation may lead to cyst formation again. You may take analgesics and antispasmodics for pain relief. Please check with your doctor if you need a pelvic antibiotic.Wish you good health.
Answered: Fri, 1 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor